# SDR 97ZZZM592

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 967 FLOORBEAM HAS CORROSION RBL 45-56.  CORROSION WAS FOUND TO BE BEYOND LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR ANGLES OUT OF 7075 T6 (1) 6 INCH BY .75 INCH (2) 18 INCH BY 1 INCH (3) .5 INCH BY 19 INCH (4) 1.5 INCH BY 14 INCH IAW EO 97-443.  INSTALLED REPAIR IAW SRM 51-30-1.  (M)
